CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Lee-H-H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1995 | 1994
Number of items: 2.

1995

Lee, Ho-Hoon and Culick, Fred E. C. (1995) A robust decoupled adaptive control of robots. International Journal of Control, 61 (2). pp. 309-331. ISSN 0020-7179. https://resolver.caltech.edu/CaltechAUTHORS:20101122-080359296

1994

Lee, Ho-Hoon and Culick, Fred E. C. (1994) Design of robust adaptive control law for robotic manipulators. Journal of Robotic Systems, 11 (4). pp. 241-255. ISSN 0741-2223. https://resolver.caltech.edu/CaltechAUTHORS:20101123-141347474

This list was generated on Mon Aug 3 20:33:01 2020 PDT.